# SDR FDEA201102020451

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 81,363 hours, 33,842 cycles
- Engine: Ge CF66D
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Part number: 2606270003
- Condition: Inoperative
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

ABOUT 1 HR FROM DESTINATION, AFTER 2.5 HRS INTO FLIGHT, ENG 2 THROTTLE WOULD NOT KEEP UP WITH 1 OR 3, HAD 7-8 ENG FAILS WHICH WE CLEARED.  DECENDING INTO DESTINATION, MANUAL THROTTLES.  TRIED TURNING ATS OFF 2-3 TIMES AND RE-ENGAGING, THROTTLE FROZEN AT 83 PERCENT N1.  UPON TOUCHDOWN, SHUTOFF NR 2 FUEL  LEVER, CLEARING RUNWAY, NR 2 THROTTLE LEVER PERFECTLY FREE TO MOVE FWD OR AFT.  REPLACED NR 2 ENGINE PUSH/PULL CABLE.
